Toggle Main Menu Toggle Search

ePrints

On factorization of trigonometric polynomials

Lookup NU author(s): Dr Michael Dritschel

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Dritschel MA

Publication type: Article

Journal: Integral Equations and Operator Theory

Year: 2004

Volume: 49

Issue: 1

Pages: 11-42

Print publication date: 01/01/2004

ISSN (print): 0378-620X

ISSN (electronic): 1420-8989

Publisher: Springer

URL: http://dx.doi.org/10.1007/s00020-002-1198-4

DOI: 10.1007/s00020-002-1198-4


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share